Viagra tinnitus

Posted: romewar Date of post: 06-Feb-2019
<strong>Tinnitus</strong> After Taking ED Drugs <strong>Tinnitus</strong> Talk Support Forum

Tinnitus After Taking ED Drugs Tinnitus Talk Support Forum

This content has not been reviewed within the past year and may not represent Web MD's most up-to-date information. To find the most current information, please enter your topic of interest into our search box. 19, 2007 -- The FDA is alerting men taking the erectile dysfunction drugs Cialis, Levitra, and Viagra of the potential risk of sudden hearing loss. The FDA has received 29 reports of men who had sudden hearing loss while taking Cialis, Levitra, or Viagra. The same warning applies to Revatio, a drug used to treat a rare but potentially fatal lung condition called pulmonary artery hypertension. In pulmonary artery hypertension, continuous high blood pressure in the arteries of the lungs weakens the heart muscle and can lead to heart failure and death. The FDA advises men taking Cialis, Levitra, or Viagra who experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention. Patients taking Revatio who experience sudden hearing loss should continue taking their medication but should contact their doctor for further evaluation. Because Revatio is used to treat a potentially life-threatening condition, the FDA doesn't recommend that patients abruptly stop taking the drug. Hugh Hefner’s widow, Crystal Harris, claims Viagra caused her late husband’s hearing loss. In 2011, then 25 year old Harris told Howard Stern on his radio show, that the Playboy founder wanted to avoid the erectile dysfunction medication due to its effect on his hearing. In 2007, a study published in The Archives of Otolaryngology-Head and Neck Surgery reported sudden hearing loss in one or both ears in some individuals who took Viagra and/or other PDE5 inhibitors for erectile dysfunction. Moreover some patients reported tinnitus, or ringing in the ears. PDE5 inhibitors work by allowing smooth muscle within the arterial walls of the penis to relax and allow more blood to remain present to maintain an erection. Although the exact reason for hearing loss was not discovered, experts postulated that an increase in blood flow could have affected the auditory system affecting sounds to be transmitted properly. Moreover increase blood flow turbulence may lead to ear ringing.

<i>Viagra</i> 'linked to hearing loss' - NHS
Viagra 'linked to hearing loss' - NHS

May 19, 2011. Viagra “could make you deaf,” reported The Daily Telegraph. It said that Viagra and similar impotence drugs have been linked to hundreds of. Feb 13, 2015. who have taken Viagra and other PDE-5 inhibitors reported sudden hearing loss in one or both ears, sometimes accompanied by tinnitus.

Viagra tinnitus
Rating 4,1 stars - 415 reviews